# SDR F3LA2017101000231

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 47,537 hours, 20,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Frames 65-66
- Part time: 47,537 hours, 20,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, Y 765,  FRAMES 65-66.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-72-11-911-001, AND 51-44-11.
